# SDR JJBA20120208002

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 22,524 hours, 24,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91LA85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FLIGHT CREW NOTICED THAT THE F/A EMERGENCY NORMAL GREEN LIGHT WAS INOPERATIVE.  GROUND MX CREW R & R NORMAL GREEN EMERGENCY LIGHT BULB.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM, OPS CHECKS WERE SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
